# SDR REXA2024123101628

- Difficulty date: December 16, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 22,823 hours, 17,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052963
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 COCKPIT FLOOR BEAM IS CRACKED AT FS 280  REMOVED FLOORBOARD ANGLE FROM LH SIDE COCKPIT FLOOR BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01. NEW SERVICEABLE FLOORBOARD SUPPORT ANGLE INSTALLED ON BARCODE ID HN00208740. DISPLACED PILOT SIDE VERTICAL POST AND PILOT SIDE FLOOR IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. REINSTALLED PILOT SIDE FLOOR SKIN AND PILOT SIDE VERTICAL POST IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. REPAIRED COCKPIT FLOORBEAM AT LBL 9 IAW MHIRJ REO 690-53-11-1904 REV -- DATED 2024-12-17. APPLIED PAINT AND CIC IAW CRJ 900 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 & 51-25-16-001-001-A01.
